# SDR UIEA2014080500371

- Difficulty date: August 5, 2014
- Submitted: August 6, 2014
- Operation: Air carrier
- Aircraft: N780BA
- Make and model: Boeing 747409
- Aircraft serial: 24310
- Aircraft time: 73,578 hours, 14,401 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Part number: 321U45711
- Condition: Deformed
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFORM FND NR 4 RT & LT STRUT SKIRT FAIRING PANEL HAD DEFORM BETWEEN NAC STATION 288 TO 323.  ACCOMPLISHED EI NO T2014A54B-2245 REV 1.  CONDITION CHECKED NORMAL & JOB COMPLETED.
